MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534240
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Block e1: the reported healthcare facility is: (b)(6) hospital.Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex rx biliary stent was to be used in the bile duct to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) / endoscopic ultrasound (eus) procedure performed on (b)(6) 2024.During the procedure, the stent was successfully deployed; however, the guide catheter detached from the delivery system and got caught in the stent.The stent remains implanted, and the broken guide catheter was removed by locking the elevator on the guide catheter while removing the scope.There were no patient complications reported as a result of this event.Note: it was reported that the guidewire was inside the patient during the attempted deployment.However, the advanix biliary stent with naviflex rx delivery system instructions for use (ifu) states, "for preloaded system only: if the guidewire is not completely retracted into the endoscope, the stent cannot be fully deployed." the physician did not follow the steps cited in the ifu.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key19140446
Report Number3005099803-2024-01751
Device Sequence Number18092817
Product Code FGE
UDI-Device Identifier08714729787334
UDI-Public08714729787334
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534240
Device Catalogue Number3424
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown